# SDR AU510001723

- Difficulty date: April 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Shaft
- Condition: Broken
- Location: Turbocharger
- Component: Turbocharger
- Component part number: 4091709001
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE TURBOCHARGER MAIN SHAFT BROKEN.  ENGINE HAD JUST BEEN FITTED FOLLOWING OVERHAUL AND AIRCRAFT WAS ON ACCEPTANCE FLIGHT.
